Relative symmetric polynomials

M. Shahryari*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

16 Citations (Scopus)

Abstract

In this article, we introduce the notion of a relative symmetric polynomial with respect to a permutation group and an irreducible character and we give answers for some natural questions about their structures. In order to study symmetric polynomials with respect to linear characters, we define the concept of relative Vandermonde polynomial. Finally, we present some interesting research problems concerning relative symmetric polynomials.

Original languageEnglish
Pages (from-to)1410-1421
Number of pages12
JournalLinear Algebra and Its Applications
Volume433
Issue number7
DOIs
Publication statusPublished - Dec 1 2010
Externally publishedYes

Keywords

  • Complex characters
  • Permutation groups
  • Symmetric polynomials

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics

Cite this